Home Health & Wellbeing
Need support urgently? Head to this thread.

Hungry ALL the time!!

Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
I forver seem to be hunry at the moment! i dont know why, normally i hardly eat anything really, also i feel sick all the time but i think thats down the the pill. any one else get like this or am i just incredibly wierd? :) cheerz.xx

Comments

  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    No, I'm hungry all the time at the moment too! Unless we're both weird :rolleyes:

    Could be the pill, could also be stress? (A Levels) :confused:
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    lets face it,
    if we look closely, we're all pretty weird:D

    stress
    if you are, try not to eat so much sugar and sugary stuff, it might help.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    have you been taking your pill properly on time every day, have you been sick at any point or been on antibiotics, as these can stop the pill from being effective. You definitely not pregnant???
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    And I thought I was the only one! I ate breakfast yesterday, felt hungry about half an hour later, had a big roast lunch and my stomach still wouldn't stop rumbling, and I felt peckish all day. I'm getting this a lot recently. I'm on the pill too, and it's true that it does increase your appetite. Or it could be stress - we tend to snack a lot out of boredom!

    I've also heard that you can think you're having hunger pangs when you're actually just thirsty, so try drinking more water.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    could be work and exams or some sort of stress alternatively it could be the pill although I doubt it somehow
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    But it's true that the pill does make your appetite increase, and Tink's on the same one as me. How long have you been taking it, Tink?
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Originally posted by lisa simpson's saxophone
    But it's true that the pill does make your appetite increase, and Tink's on the same one as me. How long have you been taking it, Tink?

    erm almost 2months.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    does it start with the letter m?
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    :yes: yup
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Microgynon 30
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    I've been feeling hungry almost all the time lately as well. =( But I see that some of you mentioned stress being a possible reason so that might explain.. I've got something like a permanent stress thing going on for me. =/ And I thought I was sooo healthy. :p

    But I've tried not buying chokkies (which is what I really crave most of the day unless I've eaten too much (rarely happesn though :p)) and instead try to munch on Cheerios or something like that. Always forget it though and end up not eating anything.. =P
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    I'm on microgynon 30 to and it deffinetly made me feel hungry and sick at the same time for about 2 months!

    I've been on it for about 3 months now and it has seemed to have made me go off certain foods at dinner time! it's weird!
Sign In or Register to comment.